# SDR ASAA2024040449504

- Difficulty date: April 4, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, L/H TRANSITION PANEL HAS AREAS OF CORROSION FROM STA 777-847   GROUNDED - YES. REMOVED CORROSION FROM AFT PIT L/H TRANSITION PANEL AT STA 777-847 IAW B737-800 SRM 53-00-53-1A-2-2.D 100% MATERIAL LOSS AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2.4(2) REPAIRED AFT CARGO, L/H TRANSITION PANEL AT STA 847-747+10 IAW B737-800 SRM 53-00-53-2R-5.
